# SDR SWIA202052890

- Difficulty date: September 16, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 14,231 hours, 7,633 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ CRACKED, AS MARKED.  C-CHECK RO 9/29/2020.  PERFORMED PERMANENT REPAIR OF CRACK ON PANEL 351BZ BY TRIMMING OUT THE CRACKED SPT WELDS AND INSTALLING A DOUBLER, REF SRM REPAIR02P REF TABLE 206 FOR REURRENT EXT DET AT 10,000 FC.
